Differential and Integral Equations
- Differential Integral Equations
- Volume 19, Number 3 (2006), 279-296.
Degree theoretic methods in the study of nonlinear periodic problems with nonsmooth potentials
In this paper we study periodic problems driven by the scalar ordinary $p$-Laplacian and with a nonsmooth potential. Using degree theoretic methods based on a fixed-point index for nonconvex-valued multifunctions, we prove two existence theorems. In the first we employ nonuniform nonresonance conditions between two successive eigenvalues of the negative $p$-Laplacian with periodic boundary conditions. In the second we use Landesman-Lazer conditions.
Differential Integral Equations, Volume 19, Number 3 (2006), 279-296.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Agarwal, Ravi P.; Filippakis, Michael E.; O'Regan, Donal; Papageorgiou, Nikolaos S. Degree theoretic methods in the study of nonlinear periodic problems with nonsmooth potentials. Differential Integral Equations 19 (2006), no. 3, 279--296. https://projecteuclid.org/euclid.die/1356050514